# SDR SWAA2023081575851

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H SHEAR WEB PREVIOUS REPAIR BS 988 RBL 37-40 WL 208.<[01] UPDATED STEPS 1-6.;[02] EVALUATED BCORROSION ON SHEAR WEB AT BS 986-1016; RBL 38-; RBL 53; NO SRM ALLOWABLE LIMITS; PART REPLACE IAW SRM 51-10-02-0G-0; PAR 9;[03] LOCATED AND DRILIED REPLACEMENT R/H SHEAR WEB AT BS 986-1016; RBL 38-RBL 53; IAW SRM 51-40-05-0G-0;[04] VERIFIED CORRECTIVE ACTION #2 ; 3;[05] PARTIAL 1 AND 2;[06] PARTIAL 1 AND 2;[07] VERIFIED STEPS 1-4.;[08] COMPLETED STEPS 4 AND 5;[09] INSTALLED SHEAR WEB ALL STEPS COMPLETED BS 986-1016; RBL44; WL208 IAW SRM 53-70-51-2R-4 AND DWG 147A5730.;[10] VERIFIED CORRECTIVE ACTION #9;[11] EVALUATED BCORROSION ON SHEAR WEB AT BS 986-1016; RBL 38-; RBL 53; NO SRM ALLOWABLE LIMITS; PART REPLACE IAW SRM 51-10-02-0G-0; PAR 9. REMOVED & INSTALLED SHEAR WEB ALL STEPS COMPLETED BS 986-1016; RBL44; WL208 IAW SRM 53-70-51-2R-4 AND DWG 147A5730.;[12] VERIFIED CORRECTIVE ACTION #11. VERIFIED MEASUREMENTS.
